# SDR DALA1318223766

- Difficulty date: May 21, 2012
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 34,955 hours, 13,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA OF DELAMINATION.  IAW ER/A 458852-14, REPLACED UPPER AND LOWER SKINS, CORE AND T/E WEDGE ERA 458852-14.
